skip to main content
Lingue:
Mostra solo
Filtrati per: Argomento: Datalog rimuovi
Result Number Material Type Add to My Shelf Action Record Details and Options
1
On the complexity of single-rule datalog queries
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On the complexity of single-rule datalog queries

Gottlob, Georg ; Papadimitriou, Christos

Information and computation, 2003, Vol.183 (1), p.104-122 [Rivista Peer Reviewed]

Fulltext disponibile

2
The Complexity of the List Homomorphism Problem for Graphs
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

The Complexity of the List Homomorphism Problem for Graphs

Egri, László ; Egri, László ; Krokhin, Andrei ; Krokhin, Andrei ; Larose, Benoit ; Larose, Benoit ; Tesson, Pascal ; Tesson, Pascal ; Schwentick, Thomas ; Marion, Jean-Yves ; Marion, Jean-Yves ; Schwentick, Thomas

Theory of computing systems, 2012-08, Vol.51 (2), p.143-178 [Rivista Peer Reviewed]

Fulltext disponibile

3
On sufficient conditions for unsatisfiability of random formulas
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On sufficient conditions for unsatisfiability of random formulas

Atserias, Albert

Journal of the ACM (JACM), 2004-03-01, Vol.51 (2), p.281-311 [Rivista Peer Reviewed]

Fulltext disponibile

4
AL-log: Integrating Datalog and Description Logics
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

AL-log: Integrating Datalog and Description Logics

Donini, Francesco M ; Lenzerini, Maurizio ; Nardi, Daniele ; Schaerf, Andrea

Journal of intelligent information systems, 1998-05, Vol.10 (3), p.227-252 [Rivista Peer Reviewed]

Fulltext disponibile

5
A Model for Digital Libraries and its Translation to RDF
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A Model for Digital Libraries and its Translation to RDF

Meghini, Carlo ; Meghini, Carlo ; Spyratos, Nicolas ; Spyratos, Nicolas ; Sugibuchi, Tsuyoshi ; Sugibuchi, Tsuyoshi ; Yang, Jitao ; Yang, Jitao

Journal on data semantics, 2014-06, Vol.3 (2), p.107-139 [Rivista Peer Reviewed]

Fulltext disponibile

6
Optimizing Phylogenetic Queries for Performance
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Optimizing Phylogenetic Queries for Performance

Jamil, Hasan M

IEEE/ACM Transactions on Computational Biology and Bioinformatics, 2018-09, Vol.15 (5), p.1692-1705

Fulltext disponibile

Ricerca in corso nelle risorse remote ...